# SDR KPVA20160126

- Difficulty date: January 26, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N341WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 37,222 hours, 45,663 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: S5721012620200
- Condition: Missing
- Location: Ailerons
- Part time: 37,222 hours, 45,663 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND THAT THE BUSHINGS OF THE INBD HINGES OF THE LT AND RT AILERONS WERE MISSING.  THERE WERE NO INDICATORS DURING FLIGHT TO LEAD TO ANY INSP DURING TIME IN SERVICE.  RECORDS REVIEW SHOW THAT THIS IS THE 1ST TIME INSPECTING THE AREA SINCE THE OPERATIVE HAS HAD THE ACFT ON THEIR OPS SPEC.  PART IS NOT A TIME-CONTROLLED ITEM.  SINCE THE BUSHINGS WERE MISSING, TOTAL TIME AND TOTAL CYC ARE UNKNOWN, SO THE ACFT TOTALS WERE USED.
